# SDR FDEA202201120051

- Difficulty date: January 12, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 41,583 hours, 6,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 147W866022
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1937, RIGHT BUTT LINE 41.5 STRINGER FOUND   WITH CRACK AS MARK. LOWER BULK CARGO COMPARTMENT STATION 1937 RIGHT BUTT LINE 41.5 CRACK STRINGER   REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM STATION 1924 TO   STATION 1946 RIGHT BUTT LINE 41.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
